# SDR SWIA2019021445518

- Difficulty date: January 10, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 26,721 hours, 25,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE AT FS349 FOR WINDSCREEN SUPPORT STRUCTURE FOUND CORRODED. (C-CHECK) RO: 02/12/2019. REMOVED AND INSTALLED NEW ANGLE P/N 601R38783-13, IAW SRM.
